Bounds on regeneration times and convergence rates for Markov chains.

Roberts, G. O. and Tweedie, R. (1999) Bounds on regeneration times and convergence rates for Markov chains. Stochastic Processes and their Applications, 80 (2). pp. 211-229.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Stochastic Processes and their Applications
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19429
Deposited By:
Deposited On:
18 Nov 2008 14:39
Refereed?:
Yes
Published?:
Published
Last Modified:
30 May 2020 01:12